MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE 5

MEDACTA INTERNATIONAL SA AMISTEM-P COLLARED; AMISTEM-P COLLARED LAT. SIZE 5
Model Number 01.18.445
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 august 2025.Lot 2426942: (b)(4) items manufactured and released on 03-march-2025.Expiration date: 05-feb-2030.No anomalies found related to the problem.To date, 24 items of the same lot have been sold with no similar reported event during the period of review.Conclusions: although a precise root cause cannot be established, the subsidence could be due to an occult fracture during the primary surgery, as reported by the surgeon, and the reason remains unknown.There is no evidence that the device caused or contributed to the event, and the device history record review revealed no manufacturing-related issues.
 
Event or Problem Description
After 15 days from the primary surgery, the patient came in reporting pain due to a subsided stem, and the cause is unknown.The surgeon revised the stem and head.The surgery was completed successfully.The surgeon isn't sure, but he suspects occult fracture at time of primary.

Brand Name
AMISTEM-P COLLARED
Common Device Name
AMISTEM-P COLLARED LAT. SIZE 5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22991999
Report Number3005180920-2025-00859
Device Sequence Number8868791
Product Code LPH
UDI-Device Identifier07630040720342
UDI-Public07630040720342
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.445
Device Lot Number2426942
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale